On the vibrations of a linear and a weakly 1-D wave equations with non-classical boundary damping

Darmawijoyo, Darmawijoyo (2011) On the vibrations of a linear and a weakly 1-D wave equations with non-classical boundary damping. Journal of Applied Sciences, 11 (7). pp. 1206-1212. ISSN 1812-5654

[img]
Preview
PDF
Download (367Kb) | Preview
    Item Type: Article
    Subjects: Q Science > QA Mathematics
    T Technology > TJ Mechanical engineering and machinery
    Divisions: Faculty of Teacher Training and Science Education > Department of Mathematics and Sciences Education > Mathematics Education
    Depositing User: Dr. Darmawijoyo Hanapi
    Date Deposited: 17 Feb 2012 20:24
    Last Modified: 17 Feb 2012 20:42
    URI: http://eprints.unsri.ac.id/id/eprint/475

    Actions (login required)

    View Item